×

zbMATH — the first resource for mathematics

Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension. (English) Zbl 0264.35058

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gross, L, The Cauchy problem for the coupled Maxwell and Dirac equations, Comm. pure appl. math., 19, 1-15, (1966) · Zbl 0137.32401
[2] Chadam, J.M, On the Cauchy problem for the coupled Maxwell-Dirac equations, J. math. phys., 13, 597-604, (1972) · Zbl 0228.35075
[3] Kato, T, Integration of the equation of evolution in a Banach space, J. math. soc. Japan, 5, 208-234, (1953) · Zbl 0052.12601
[4] Segal, I.E, Non-linear semi-groups, Ann. math., 78, 339-364, (1963) · Zbl 0204.16004
[5] Chadam, J.M; Chadam, J.M, Asymptotics for □u = M2u + G(x, t, u, ut, ux) II. scattering theory, Ann. scoula norm. sup. Pisa, Ann. scoula norm. sup. Pisa, 26, 67-95, (1972) · Zbl 0241.35015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.